Depression and Accupril

Depression and Accupril: Summary

For people taking Accupril, depression does not appear to be a common side effect. However, if you notice any possible depression symptoms while taking Accupril, or if you notice something that "just does not seem right," you should talk with your healthcare provider. Your healthcare provider will be able to diagnose and treat the problem.
 
Also, if you have a history of depression and are prescribed Accupril, talk with your doctor. Together you can decide whether an ACE inhibitor, such as Accupril, makes sense for your particular situation.
 
9 Rising Hollywood Stars Who Struggle With Depression

Accupril Medicine

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.